MAUDE Adverse Event Report: ALPHATEC SPINE, INC ARCUS GUIDED ACCESS SYSTEM - DIAMOND TIP, STERILE; NEUROSURGICAL NERVE LOCATOR

ALPHATEC SPINE, INC ARCUS GUIDED ACCESS SYSTEM - DIAMOND TIP, STERILE; NEUROSURGICAL NERVE LOCATOR
Model Number 16122-01-S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not returned.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
After insertion in the pedicle, the plastic handle became loose on the cannula and could not be used to spin and pull out.This caused a delay in surgery.No patient injury reported.

Brand Name
ARCUS GUIDED ACCESS SYSTEM - DIAMOND TIP, STERILE
Common Device Name
NEUROSURGICAL NERVE LOCATOR
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
MDR Report Key12304958
Report Number2027467-2021-00060
Device Sequence Number3974019
Product Code PDQ
UDI-Device Identifier00190376240268
UDI-Public00190376240268
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number16122-01-S
Device Catalogue Number16122-01-S
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR